# SDR NSVA20070079

- Difficulty date: March 29, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N121CQ
- Make and model: Saab SF340A
- Aircraft serial: 121
- Aircraft time: 36,718 hours, 35,904 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 7292328501
- Part serial: NSN
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT CARGO LIGHT SMOKE DETECTOR REMAINS ILLUMINATED AT ALL TIMES.  REMOVED AND REPLACED AFT SMOKE DETECTOR IAW SMM 26-13-00.  OP CHECKS GOOD MEL NR 24719.
